On ...-regular rings with no infinite trivial subring.

Yasuyuki Hirano

Mathematica Scandinavica (1988)

  • Volume: 63, Issue: 2, page 212-214
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hirano, Yasuyuki. "On ...-regular rings with no infinite trivial subring.." Mathematica Scandinavica 63.2 (1988): 212-214. <http://eudml.org/doc/167051>.

author = {Hirano, Yasuyuki},
journal = {Mathematica Scandinavica},
keywords = {-regular ring; strongly regular ideal},
number = {2},
pages = {212-214},
title = {On ...-regular rings with no infinite trivial subring.},
url = {http://eudml.org/doc/167051},
volume = {63},
year = {1988},

AU - Hirano, Yasuyuki
TI - On ...-regular rings with no infinite trivial subring.
JO - Mathematica Scandinavica
PY - 1988
VL - 63
IS - 2
SP - 212
EP - 214
KW - -regular ring; strongly regular ideal
UR - http://eudml.org/doc/167051
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.